# SDR SWAA2022012106690

- Difficulty date: April 10, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 41,490 hours, 24,299 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Seal
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RETAINER STRIP ACCESS PANEL #431AL ON ENGINE 1 / REPLACED RETAINER STRIP ACCESS PANEL #431AL ON ENGINE #1 IAW B737-700 SRM 51-10-02 PARAGRAPH 9 B737-700 SRM 51-40-02
